Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Cause for numbness, weakness in hands, feet, sensation lost in back of head, arms, thighs, face?

Hello, I have been abusing adderall XR for the past month due to large amounts of exams and studying. I am worried however of a recent onset of various symptoms that are starting to worry me. Throughout the day I have experienced numbness, tingling sensation, and weakness in my hands and feet . Now I am experiencing the latter along with slight acute loss of sensation in the back of my head, arms, thighs, and face. I am definitely not using any drugs in the future but I am curious as to what may be happening to me right now.. :(
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
do a routine blood count and show
It may be due to your posture also
use a chair which gives you a good posture.
Answered: Tue, 4 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor